# SDR SWAA991188

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323
- Condition: Low Press
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT SERVICE DOOR EVACUATION SLIDE PRESS LOW.  REMOVED AND REPLACED SLIDE ASSY PER MM.
